# SDR DALA2024041104

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 57,166 hours, 29,325 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO, AT APPROXIMATELY 70 KNOTS CREW RECEIVED DOOR AFT CARGO ECAM MESSAGE. CORRECTIVE ACTION: TROUBLE SHOOT AFT CARGO DOOR PROX SWITCH PER A319 TSM 52-32-00-810-801-A. FOUND PROX SWITCH FRAME 32WV FAULT. FOUND SWITCH TO BE INDICATING CORRECT DURING TROUBLESHOOTING. TOOLING REQUIRED FOR SWITCH RIGGING. CARGO DOOR INDICATION DEFERRED PER MEL 52-70-01K. OK FOR SERVICE. CORRECTIVE ACTION: REPLACED PROX SENSOR 32WV.
